Advances in Differential Equations

On axisymmetric solutions of the conformal scalar curvature equation on $S^n$

Chiun-Chuan Chen and Chang-Shou Lin

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 5, Number 1-3 (2000), 121-146.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651381

Mathematical Reviews number (MathSciNet)
MR1734539

Zentralblatt MATH identifier
1031.53063

Subjects
Primary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]
Secondary: 35J60: Nonlinear elliptic equations

Citation

Chen, Chiun-Chuan; Lin, Chang-Shou. On axisymmetric solutions of the conformal scalar curvature equation on $S^n$. Adv. Differential Equations 5 (2000), no. 1-3, 121--146. https://projecteuclid.org/euclid.ade/1356651381.


Export citation